# SDR FDEA201207162583

- Difficulty date: July 16, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 21,540 hours, 11,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A DENT BETWEEN FR 0 AND FR 1 LOWER  SIDE AT Z-1561, POSITION.  MEASURE THE MAX. DEPTH 0.023" AND DIMENSION 3"X1.5" (LXW) WITHIN ALLOWABLE LIMIT IAW SRM 53-11-12.  NDI WAS COMPLETED. NO CRACK WAS FOUND IAW NTM 51-10-08 P.B.6.
